# SDR MASA2010102901205

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,136 hours, 11,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TRIES TO CLOSE BY ITSELF.  MX IS TROUBLESHOOTING. REMOVED AND REPLACED RELAY.
